View Full Version : Concerta 54 mg - are these symptoms normal?


Zanela123
06-18-14, 05:14 PM
I started at 18, 27, 36, and now 54 mg.

Been taking it for 4 days now, and I HATE this heavy feeling in my head. I don't know how to describe it really. It's almost borderline headache? My concentration the first 2 days was great, I could study for 4-5 hours without much distraction, but I can't detect much of an effect on the 3rd and 4th day, I'm still pretty distractive; if anything i feel like my mind is working slower? I do feel less impulsive though.

The other mgs didn't give me any side effects. I know I should stick it out bc my body needs to adjust to it, but this heavy head feeling is annoying and I just want to see if any of you had experiences relating to this. I am still pretty fidgety, it gives me a bit of an anxiety, and I still have random thoughts/constant thinking going on in my mind that intrudes when I need to focus on something.

I've tried Vyanse, and my doc won't put me on Adderall/Ritalin for some reason, so I guess if this doesn't work out, I'll give Straterra a try.